# SDR 20001011SH005

- Difficulty date: October 7, 2000
- Submitted: October 7, 2000
- Operation: General aviation
- Aircraft: N69572
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0790
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Failed
- Location: Power Lead
- Part time: 100 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT NOTICED LEFT LANDING LIGHT CIRCUIT BREAKER OPEN.  AFTER LANDING, INSP FOUND LEFT TIP TANK FUEL TRANSFER PUMP P/N 476411 FAILED ELECTRICALLY.  PUMP SHOWED SIGNS OF HEAT AND ARCING ON OUTSIDE OF CASE FROM INTERNAL FAILURE.   THIS PUMP IS WIRED BY MFG THROUGH LANDING LIGHT CIRCUIT.  SUBMITTER STATED THESE PUMPS HAVE HAD A HIGH FAILURE RATE.  THE PUMP ON THIS ACFT IS THE FIFTH ONE INSTALLED IN 14 MONTHS. TIME BETWEEN FAILURES HAS BEEN 64 HRS, 21.4 HRS, 15.2 HRS, 100.8 HRS.  PUMP IS REQUIRED EQUIPMENT FOR AD NOTE MANDATED EQUIPMENT ON ALL SUCH INSTALLATIONS AND IS REQUIRED FOR FLIGHT OPERATIONS.  ELECTRICAL FAILURE OF FUEL PUMPS CONSTITUTES A SIGNIFICANT FIRE/EXPLOSION HAZARD.  (X)
